# SDR DHL2007753500

- Difficulty date: July 14, 2007
- Submitted: July 15, 2007
- Operation: Air carrier
- Aircraft: N753DH
- Make and model: Boeing 727223
- Aircraft serial: 22468
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FORE FLAP HAS O/B OF L/E DEEP CHAFE.  REMOVED RT INBD FORE FLAP TO FOM IAW B727 MM 27-51-1.  CUT OUT DAMAGED AREA I/B FORE FLAP R/WING.  DIM CUT OUT 3/4" BY 3/4" AS REQUIRED IAW B727 SRM 57-50-4 FIG 1.  FABBED DOUBLER REPAIR FROM P/N 2024-T3  .063" APPROX DIM 4" BY 4" IAW B727 SRM 57-10-4 FIG 1.  TREATED AN PRIMED PART AND AREA IAW B727 SRM 51-10-2.  INSTALLED DOUBLER REPAIR AT R/WING INB FORE FLAP L/E IAW B727 SRM 57-40-4 FIG 1 AND 51-30-2.  INSTALLED RT I/B FORE FLAP IAW B727 MM 27-51-1.  OPS CHECK GOOD.
